# SDR FDEA202305040810

- Difficulty date: May 4, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N150FE
- Make and model: Boeing 767-300
- Aircraft serial: 42729
- Aircraft time: 9,725 hours, 4,479 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113T3100108G
- Part serial: 000259
- Condition: Dented
- Location: Zone 600
- Part time: 9,725 hours, 4,479 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD FLAP, LOWER SURFACE WITH DENTS AT 4-3" FROM LOWER EDGE AND 25"   FROM INBOARD FAIRING FLAP. RH WING, OUTBOARD FLAP, LOWER SURFACE AT 3-4" FROM LOWER EDGE WAS REPAIRED IAW   B767 SRM 57-53-01-2R REP. 1 FIG. 201 SHEET 1 AND SRM 51-70-17-0G PAR. 4.A.  REV. 85 DEC15/2022
